# SDR AUS20040126

- Difficulty date: February 24, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Valve
- Part number: 105235
- Condition: Separated
- Location: Fuel Control
- Part time: 275 cycles
- Component: Fuel Control, Lyc, O540J3C5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR ACCELERATOR PUMP DISCHARGE CHECK VALVE LOOSE AND SEPARATED.
